JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME DUALITY OF WEIGHTED BERGMAN SPACES OF THE HALF-PLANE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME DUALITY OF WEIGHTED BERGMAN SPACES OF THE HALF-PLANE
KANG, SI-HO;
  PDF(new window)
 Abstract
In the setting of the half-plane of the complex plane, we introduce a modified reproducing kernel and we show that for $r>-1/2,\;B^{1,r}-cancellation$ property holds and the Bloch space is the dual space of .
 Keywords
dual space, weighted Bergman space;modified Bergman kernels;half-plane;radial derivatives;Mobius transform;
 Language
English
 Cited by
1.
HYPONORMAL TOEPLITZ OPERATORS ON THE BERGMAN SPACE. II.,;;

대한수학회보, 2007. vol.44. 3, pp.517-522 crossref(new window)
1.
On Toeplitz Operators on the Weighted Harmonic Bergman Space on the Upper Half-Plane, Complex Analysis and Operator Theory, 2015, 9, 1, 139  crossref(new windwow)
 References
1.
S. Axler, P. Bourdon, and W. Ramey, Harmonic function theory, Springer-Verlag, New York, 1992

2.
H. Hedenmalm, B. Korenblum, and K. Zhu, Theory of Bergman spaces, Springer-Verlag, New York, 2000

3.
S. H. Kang, Weighted Bloch spaces and some operators induced by radial derivatives, to appear

4.
S. H. Kang and J. Y. Kim, The radial derivatives on weighted Bergman spaces, Commun. Korean Math. Soc. 18 (2003), no. 2, 243-249 crossref(new window)

5.
J. Y. Kim, Weighted analytic Bergman spaces of the half plane and their Toeplitz operators, Ph. D. Thesis, Sookmyung Women's University, 2001